# SDR C2XA04SH466

- Difficulty date: July 22, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 11,668 hours, 8,573 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75533
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,068 hours, 2,511 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE DISCHARGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY, THE ENSUUING OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
